Erratum to Modeling Seasonal Rabies Epidemics in China (Bull Math Biol, (2012), 74, (1226-1251), 10.1007/s11538-012-9720-6)

Juan Zhang, Zhen Jin, Gui Quan Sun, Xiang Dong Sun, Shigui Ruan

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)206-211
Number of pages6
JournalBulletin of Mathematical Biology
Volume75
Issue number1
DOIs
StatePublished - Jan 1 2013

ASJC Scopus subject areas

  • Neuroscience(all)
  • Immunology
  • Mathematics(all)
  • Biochemistry, Genetics and Molecular Biology(all)
  • Environmental Science(all)
  • Pharmacology
  • Agricultural and Biological Sciences(all)
  • Computational Theory and Mathematics

Cite this